Conformally Osserman Lorentzian manifolds
Kragujevac Journal of Mathematics, Tome 28 (2005) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
CONFORMALLY OSSERMAN LORENTZIAN MANIFOLDSNovica Blazic Faculty of Mathematics, University of Belgrade,P. O. Box
550, 11001 Belgrade, Serbia and Montenegro Abstract.
Let (Mn,g) be a pseudo-Riemannian manifold of which the Jacobi
operator associated to the Weyl conformal curvature tensor has
constant eigenvalues on the bundle of unit timelike (spacelike)
tangent vectors (known as conformally Osserman manifolds).
In this work we study the conformally Osserman Lorentzian
manifolds. The established characterizations indicate the
rigidity of conformally Osserman Lorentzian manifolds. We
additionally illustrate that rigidity by reviewing analog
recent characterizations in the case of metrics of other
signatures.
@article{KJM_2005_28_1_a6,
author = {Novica Bla\v{z}i\'c},
title = {Conformally {Osserman} {Lorentzian} manifolds},
journal = {Kragujevac Journal of Mathematics},
pages = {87 - 96},
year = {2005},
volume = {28},
number = {1},
zbl = {1143.53336},
url = {http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a6/}
}
Novica Blažić. Conformally Osserman Lorentzian manifolds. Kragujevac Journal of Mathematics, Tome 28 (2005) no. 1. http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a6/